Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On weak sequential completeness in biprojective tensor product spaces


Author: Leonidas N. Tsitsas
Journal: Proc. Amer. Math. Soc. 60 (1976), 119-123
MSC: Primary 46M05; Secondary 46A05
MathSciNet review: 0493405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we are dealing with a study of the weak sequential completeness of $ E{\hat \otimes _\varepsilon }F$, the completed $ \varepsilon $-tensor product of suitable locally convex spaces E and F. In particular, certain results of Lewis [3] are extended.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M05, 46A05

Retrieve articles in all journals with MSC: 46M05, 46A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0493405-0
PII: S 0002-9939(1976)0493405-0
Keywords: $ \varepsilon $-tensor products, weak sequential completeness, compact operators
Article copyright: © Copyright 1976 American Mathematical Society